# SDR R61A2021101500803

- Difficulty date: October 12, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 13,835 hours, 9,225 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED EICAS MESSAGE ABOUT 5 MINUTES AFTER TAKEOFF. RAN QRH AND IT DID NOT EXTINGUISH.DECLARED EMERGENCY. IT FINALLY EXTINGUISHED ON ITS OWN ABOUT 10 MINUTES LATER BEFORE LANDING. EMERGENCY/PARKING BRAKE INDICATOR LIGHT LEFT OF EICAS WAS ALSO ILLUMINATED DURING THAT TIME AND ALSO EXTINGUISHED BEFORE LANDING. LANDED WITHOUT INCIDENT. R&R EMERGENCY/PARKING BRAKE PRESSURE SWITCH 1 AND 2 IAW AMM 32-44-09.
